# SDR SWAA2025082207224

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 70,236 hours, 42,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FWD SERVICE DOOR NOT SECURE IN PLACE ON LEFT SIDE.   REPACKED SLIDE AND GIRT BAR PER AMM 25-66-01. OPS CHECK GOOD.
